# SDR USAA2013012300025

- Difficulty date: December 18, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN FUSELAGE SKIN AT BS 750, S23L.  REPAIRED FUSELAGE SKIN AT BS 750, S23L IAW B737 SRM 53-00-01-2R-31, FIG 201.
